# SDR UALA2012110506302

- Difficulty date: November 3, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,530 hours, 13,581 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSGL ENGIINE EEC C1 MAINT TEXT:  CREW REPORT PROBLEM ON LEFT ENGINE.  BITE CHECK OF PIMU SHOWED EEC CHANNEL A AOC FD-BK FAIL AND EEC CAT 1 CH A AND B.  REF PIMU MSG INDEX PAGE 600, MSG NUMBER 351-28 FOR TROUBLESHOOTING INFO DEACTIVATED VALVE IN OPEN POSITION PER MEL CARD 75040.  PLUG DISCONNECTED AND SAFTIED AND PLACARD PLACED ON LOWER EICAS.  REPLACE NR 1 AIR OIL HEAT EXCHANGER AND VALVE ASSY.  REPLACED PER AMM 79-21-09 THROUGH 3 (E), CONTINUE WITH 3(F) PUT AIRPLANE BACK TO ITS USUAL CONDITION.  ACCOMPLISHED 3F THROUGH THE END CHECKS OKAY.
